MAUDE Adverse Event Report: LUMENIS BE LTD. LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE, PRODUCT CODE: GEX

LUMENIS BE LTD. LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE, PRODUCT CODE: GEX
Model Number LIGHTSHEER QUATTRO
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Missing Information (4053)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.The device was tested and the findings as following: "energy measured on both xc and hs were well within specifications.Energy output measured were on low range of scale per checklist.No foreign substance found on handpieces that would affect energy output.User calibration glass/pod were clean.Nothing abnormal found.System fully functional and ready for use." device malfunction wasn't the suspected cause of the adverse event.Clinical evaluation wasn't performed, because the customer did not send neither incident form nor photos to lumenis.Therefore, it's impossible to confirm or exclude user error as well as determine severity of the injury.Since no essential information was received within period which is determined for reportability, lumenis is reporting this event to the fda in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained injury following treatment by ls quattro device.

Brand Name
LIGHTSHEER QUATTRO
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE, PRODUCT CODE: GEX
Manufacturer (Section D)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS   2069236
Manufacturer Contact
roman vernik
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692-36
IS   2069236
MDR Report Key18390219
Report Number3021349626-2023-00023
Device Sequence Number2646109
Product Code GEX
UDI-Device Identifier07290109143057
UDI-Public07290109143057
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER QUATTRO
Device Catalogue NumberGA-1140000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic